# SDR CALA2023031000687

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 105,725 hours, 10,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 3910028104
- Part serial: 0314
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR REMAINED DOWN AND LOCKED W/ HANDLE UP ON TAKEOFF.RTB REF LOG PAGE#4028850, REMOVED THE NLG SELECTOR/BYPASS VALVE PER AMM32-31-02-020-801. REF AMM32-31-02-420-801, INSTALLED NEW NLG SELECTOR/BYPASS VALVE UP TO STEP F (15). STEP G AND H ARE NEXT STEP.  PARTS USED: 25-3231-9-0004,QTY :1 ADD EMP:U115868,U019123,U401363 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1770136  SN OFF 0314 VALVE, NLG, BYP  OFF 25-3231-9-0004 0314 ON 25-3231-9-0004 0866 ACHOMPLISED REMAINING STEPS OPERATION CHECK GOOD NO LEAKS NOTED, REFERENCE AMM 32-31-02-420-801 ACCOMPLISHED INSTALLATION AND OPS CHECK INSPECTION REFERENCE AMM 32-31-02-420-801 OK FOR SERVICE.
